# SDR CALA2013102992454

- Difficulty date: October 26, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 54,278 hours, 6,566 cycles
- Engine: Pwa PW40903
- System (JASC): 3100 · Indicating/Recording System
- Part: Circuit Card
- Part number: 285W0038101
- Part serial: D01398
- Condition: Faulty
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN BATTERY SWITCH IS TURNED OFF 3 PAGES OF STATUS MESSAGES APPEAR.  REPLACED RSCF CARD A19 IAW AMM.
